# SDR DALA2022080105264

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 67,686 hours, 25,371 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Condition: Asymetric
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3757 -MISC/DE- DUE TO TRAILING EDGE FLAP ASYMMETRY. CORRECTIVE ACTION: REPLACED FLAP POSITION INDICATOR AND RIGHT FLAP POSITION TRANSMITTER. OPS CHECKS GOOD.
